MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; INSTRUMENT

STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; INSTRUMENT
Catalog Number 18060080S
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
In in-coming inspection at distribution center, it was found that there was a foreign material (fiber) in package.
 
Additional Manufacturer Narrative
Product inquiry states the guide wire, ball-tipped, sterile t2 tibia ø3x800 mm to be the subject product.No further associated products were reported.A review of the dhr revealed no discrepancies.The reported event was confirmed.All seals and original packaging are still intact.Thus, the pollution must have occurred during the packaging process at stryker kiel, which was not detected during inspection.Based on the above facts the root cause of the reported event is related to an inadequate packaging process.The found black fibre accumulations have to be classified as a non-conformance.For a former similar case ncr had been initiated.This ncr resulted in capa, which is still under implementation.Review of complaint history and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated the issue was addressed adequately.There are further open actions in place related to the reported event for the subject product in connection with capa.
 
Event or Problem Description
In in-coming inspection at distribution center it was found that there was a foreign material (fiber) in package.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key6175909
Report Number0009610622-2016-00614
Device Sequence Number10986371
Product Code LPH
UDI-Device Identifier04546540195890
UDI-Public(01)04546540195890(11)160715(17)210630(10)K0911F9
Combination Product (Y/N)N
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2021
Device Catalogue Number18060080S
Device Lot NumberK0911F9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2016
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2016
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown